# SDR DXTA2024051511780

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 7,287 hours, 4,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DURING TAXI OUT FOR TAKEOFF, AMBER CABIN DOOR OPEN CAS MESSAGE APPEARED. STOPPED AIRCRAFT AND PERFORMED QRH N1 PROCEDURE, AMBER CABIN DOOR OPEN CAS MESSAGE REMAINED.  REMOVED SUSPECTED DEFECTIVE INNER DOOR HANDLE PROX SWITCH & INSTALLED NEW CUSTOMER SUPPLIED PROX SWITCH IAW MM 52-70-10. REMOVED DAMAGED PROX SWITCH CORD SET, INSTALLED CUSTOMER SUPPLIED NEW PROX SWITCH CORD SET IAW MM 52-70-00.
